Utilize este identificador para citar ou criar um link para este item:
http://acervodigital.unesp.br/handle/11449/37743
- Título:
- ANOTHER QUADRATURE RULE OF HIGHEST ALGEBRAIC DEGREE OF PRECISION
- Ranga, A. S.
- Universidade Estadual Paulista (UNESP)
- 0029-599X
- We consider certain quadrature rules of highest algebraic degree of precision that involve strong Stieltjes distributions (i.e., strong distributions on the positive real axis). The behavior of the parameters of these quadrature rules, when the distributions are strong c-inversive Stieltjes distributions, is given. A quadrature rule whose parameters have explicit expressions for their determination is presented. An application of this quadrature rule for the evaluation of a certain type of integrals is also given.
- 1-Jul-1994
- Numerische Mathematik. New York: Springer, v. 68, n. 2, p. 283-294, 1994.
- 283-294
- Springer
- http://dx.doi.org/10.1007/s002110050062
- Acesso restrito
- outro
- http://repositorio.unesp.br/handle/11449/37743
Não há nenhum arquivo associado com este item.
Itens do Acervo digital da UNESP são protegidos por direitos autorais reservados a menos que seja expresso o contrário.